SciELO - Scientific Electronic Library Online

 
vol.37 número4Odd Vertex equitable even labeling of cyclic snake related graphsFuzzy soft attribute correlation coefficient and application to data of human trafficking índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

OLATUNJI, S. O.  y  DUTTA, H.. Fekete-Szego problem for certain analytic functions defined by q−derivative operator with respect to symmetric and conjugate points. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.4, pp.627-635. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172018000400627.

Recently, the q−derivative operator has been used to investigate several subclasses of analytic functions in different ways with different perspectives by many researchers and their interesting results are too voluminous to discuss. For example, the extension of the theory of univalent functions can be used to describe the theory of q−calculus, q−calculus operator are also used to construct several subclasses of analytic functions and so on. In this work, we considered the FeketeSzego problem for certain analytic functions defined by q−derivative operator with respect to symmetric and conjugate points. The early few coefficient bounds were obtained to derive our results.

Palabras clave : Analytic function; univalent function; q−derivative operator; subordination; coefficient bounds; coefficient inequalities.

        · texto en Inglés     · Inglés ( pdf )